this issue
previous article in this issuenext article in this issue

Document Details :

Title: Once again: Augustine's Manichaean Dilemma
Author(s): VAN OORT, J.
Journal: Augustiniana
Volume: 66    Issue: 1-4   Date: 2016   
Pages: 233-245
DOI: 10.2143/AUG.66.1.3197399

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here